# SDR HEEA955729

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Defective
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP UNIT POPPED THE CIRCUIT ON THE TEST STAND.
